# SDR YENA2024071601010

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 59,842 hours, 20,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOCATED BTW FRAME 60 AND FRAME 62 IN BULK CARGO COMPARTMENT; PERFORMED REPAIR ON LOWER SILL BULK CARGO COMPARTMENT LOACTED BTW FR 60 PLUS 19 IN IAW A320 SRM 53-41-49-300-003. THIS REPAIR IS CATEGORY B AT DEFINED INTERVALS REFER TO INSPECTION THRESHOLD FROM TOME OF ADL/REPAIR EMBODIMENT FC 60000, FH 120000, SUBSEQU. (CONSIDERED A MAJOR REPAIR)
